# SDR YENA2020120300550

- Difficulty date: November 29, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N989JT
- Make and model: Airbus A321-231
- Aircraft serial: 7924
- Aircraft time: 12,160 hours, 2,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 855591
- Condition: Failed
- Location: Emergency Lights
- Part time: 4,547 hours, 1,299 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 364, UVF-BOS.  EPSU 11WL FAILED SYSTEM OPERATIONS TEST.  REPLACED EPSU 11WL BATTERY, IAW AMM 33-51-38.
